← Search

Quarterly Journal of Economics Vol. 39 No. 2 1925

Recent Books on Mathematical and Statistical Method

W. L. Crum1; A. L. Bowley

1 Harvard University Press

Abstract

Journal Article Recent Books on Mathematical and Statistical Method Get access W. L. Crum W. L. Crum Harvard University Search for other works by this author on: Oxford Academic Google Scholar The Quarterly Journal of Economics, Volume 39, Issue 2, February 1925, Pages 313–319, https://doi.org/10.2307/1884877 Published: 01 February 1925

DOI
10.2307/1884877
Volume
39
Issue
2
Pages
313
Sources
openalex crossref

Cite